# SDR ASAA2019052529485

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 15,501 hours, 5,076 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support
- Part number: 332A23414
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE INLET INSP T/C #78472000 FOUND HIGH STAGE VALVE DUCT SUPPORT LINK ASSY WORN + LOOSE. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE HIGH STAGE VALVE DUCT SUPPORT LINK ASSY PER AMM 36-11-01. NO OTHER DEFECTS NOTED.
